# SDR FDEA200912304559

- Difficulty date: December 30, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 590-660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RT SIDE INBD CREASE BEAM CORRODED FS 590 TO FS 660.  R & R RT INBD CREASEBEAM FROM BS 450-664, IAW SRM 51-40-02.  CORROSION REMOVAL WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG. 101, DETAIL 4; ORIGINAL THICKNESS: .070", AFTER REWORK: .045", MATERIAL REMOVED" 025".--- MAJOR REPAIR.
